Police have launched an investigation into the suspected drugs death of teenager David Celino, 16, at Leeds Festival.
The major music event, which is twinned with Reading Festival in Berkshire, attracts more than 100,000 fans on each of its three days.
This year, headline acts included The 1975, Dave and the Arctic Monkeys.
So what do we know so far about David Celino’s death - and what has West Yorkshire Police said about its investigation?
What caused Leeds Festival death?
David Celino, 16, died in hospital on Sunday (28 August) after having fallen ill whilst attending the festival on Saturday (27 August).
According to reporting by NationalWorld’s sister title the Yorkshire Evening Post, he was from the Worsley area in Salford.
West Yorkshire Police has launched an investigation into the incident.
While the law enforcement agency has said the causes of the boy’s death are yet to be fully established, it is suspected that he had taken MDMA - Methylenedioxymethamphetamine - a form of ecstasy.
Police said they believe the death was an isolated incident given there have been no reports of similar issues.
As yet, it is unknown exactly when and where in Bramham Park the teenager fell ill, but it is understood he received treatment in a medical tent before being taken to hospital.
Saturday’s headliners at Leeds Festival included the rappers Dave, Little Simz and Megan Thee Stallion.
West Yorkshire Police is now urging anyone with information to come forward and contact them, either on 101 or through the West Yorkshire Police website.
Who was David Celino?
David Celino was a 16-year-old boy from Salford, Greater Manchester.
A family tribute read: “Our David was a beautiful, fiercely independent and warm character who lived every day at 110% and who loved to spend time enjoying music with his friends.
“He had just received fabulous GCSE results, got into college, and had hoped to study computer science at a top university. Leeds Festival was the highlight of his summer; ultimately it was to take his life in the most unfair, cruel and horrible way, and we are broken.”
West Yorkshire Police says David Celino’s family is receiving support from its officers.
What did West Yorkshire police say about Leeds death?
Speaking to the PA news agency, West Yorkshire Police assistant chief constable Catherine Hankinson said: “Our thoughts are with the family of the boy who has died.
“While the exact cause of his death is yet to be established, one line of inquiry is that he had taken a particular type of ecstasy (MDMA) tablet, which was described as a grey or black oblong shape.”
She added: “At this moment in time this is believed to be an isolated incident as we have not received any similar reports.
“Users of any drug which is not professionally prescribed can never be sure of their contents and the risks involved with taking the substance.
“Anyone who does feel ill after taking any substance should seek urgent medical attention.”
The assistant chief constable said officers were conducting inquiries at the festival site and were working closely with Leeds Festival organisers Festival Republic.
Melvin Benn, managing director of Festival Republic, said: “We are truly saddened about this tragedy and our sincerest thoughts are with the family at this time.
“We are working closely with West Yorkshire Police to assist with their investigation and take all reports of incidents where drug use is suspected seriously.”
He added: “The safety and wellbeing of all our festival goers is always our absolute priority and we remind all festival goers that there is no safe way to take prohibited drugs and there are no safe prohibited drugs.”
On its website, Leeds Festival says festival goers cannot take in any illegal substances or legal highs.
What is MDMA?
According to FRANK - a publicly-run drugs information service - MDMA, or ecstasy, is a recreational drug taken in either tablet or powdered form.
It can give users feelings of happiness, love and can make them feel alert and more in tune with their surroundings - the latter of which can enhance the experience of music.
However, the drug can also bring about anxiety, panic attacks, paranoia and psychosis.
Its physical effects can also be dangerous, as it can raise your heart rate and your body temperature.
These impacts mean your body can overheat or become extremely dehydrated - issues which become more apparent if you’re dancing to music.
Taking the drug in tablet form can also be risky, given you do not know exactly what is in the pill you are taking or how much of the drug is in the pill.
Because of this, you could easily take an overdose.